Journal Article

Periodic orbits of Hamiltonian flows near symplectic critical submanifolds

Ely Kerman

in International Mathematics Research Notices

Volume 1999, issue 17, pages 953-969
Published in print January 1999 | ISSN: 1073-7928
Published online January 1999 | e-ISSN: 1687-0247 | DOI: http://dx.doi.org/10.1155/S1073792899000501
Periodic orbits of Hamiltonian flows near symplectic critical submanifolds

Show Summary Details

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.